# SDR SIMA20150622002

- Difficulty date: June 22, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 29,080 hours, 25,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN & CLOSE.  SERVICED MAIN CABIN DOOR IAW AMM 52-18-00.  OPERATIONS CHECKED GOOD.
